# SDR CA021209006

- Difficulty date: October 1, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 810641
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ON MAINTENANCE CHECK, METAL FOUND IN FILTER, ENGINE TESTED AND ENGINE FAILED DUE TO OIL BYPASS LIGHT ON AND LOW OIL PRESSURE FAILURE OF NR 3 BEARING, SAME REPAIR STATION OVERHAULED THIS BEARING.
